OTC/Lifestyle Pearl of the Day: Advil Sinus Congestion & Pain
Indication: Advil Sinus Congestion & Pain offers temporary relief of the symptoms associated with cold or flu, such as sinus pressure, headache, and fever.
Active ingredients: Ibuprofen 200, phenylephrine HCL 10 mg.
Can relieve fever, headache, sinus pressure, and nasal congestion.
Warning: Ibuprofen can cause severe allergic reaction, especially in those allergic to aspirin.
Directions: Take 1 tablet with food every 4 hours until symptoms are gone